| Catalog Number |
1400325-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the mid right coronary artery (rca) with moderate calcification, moderate tortuosity and 99% stenosis.An unspecified stent was implanted and then the 3.25x12 mm nc trek neo balloon dilatation catheter (bdc) was used for post dilatation.The device was prepped per the instructions for use.The bdc was inflated once at 6 atmospheres (atm) and ruptured during use.Another nc trek was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.